eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Rash (Rashes) when you have Toothache?





Summary: Rash is found among people with Toothache, especially people who are male, 40-49 old, also have Tooth abscess, and take medication Augmentin '125'.

We study 73 people who have Rash (Rashes) and Toothache from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Toothache and Rash >>>

Toothache

Toothache (tooth pain) can be treated by Ibuprofen, Hydrocodone Bitartrate And Acetaminophen, Lortab, Vicodin, Advil, Tylenol. (latest reports from Toothache 8,869 patients)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.(latest reports from Rash 150,227 patients)

On Nov, 24, 2014: 74 people who have toothache and Rash are studied.

Trend of Rash in toothache reports

Gender of people who have toothache and experienced Rash * :

FemaleMale
Rash36.42%63.58%

Age of people who have toothache and experienced Rash * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.00%0.00%3.03%8.33%18.94%12.12%35.61%21.97%

Severity of the symptom * :

leastmoderateseveremost severe
Rash33.33%33.33%33.33%0.00%

Top co-existing conditions for these people * :

  1. Tooth abscess (13 people, 17.57%)
  2. Hypertension (4 people, 5.41%)
  3. Pain - tooth or teeth (3 people, 4.05%)
  4. Tooth infection (2 people, 2.70%)
  5. Trigeminal neuralgia (2 people, 2.70%)
  6. Blood cholesterol increased (2 people, 2.70%)
  7. Gastrointestinal disorder (2 people, 2.70%)
  8. Oropharyngeal pain (2 people, 2.70%)
  9. Diabetic neuropathy (2 people, 2.70%)
  10. Urticaria chronic (2 people, 2.70%)

Most common drugs used by these people * :

  1. Augmentin '125' (60 people, 81.08%)
  2. Flector (40 people, 54.05%)
  3. Valsartan (32 people, 43.24%)
  4. Acetaminophen and codeine phosphate (32 people, 43.24%)
  5. Advil (17 people, 22.97%)
  6. Amoxicillin (15 people, 20.27%)
  7. Aleve (15 people, 20.27%)
  8. Simvastatin (15 people, 20.27%)
  9. Atenolol (12 people, 16.22%)
  10. Flagyl (12 people, 16.22%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Toothache and Rash?

You are not alone! Join a mobile support group:
- support group for people who have Rash and Toothache
- support group for people who have Toothache
- support group for people who have Rash

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
    Reply
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
    Reply
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
    Reply
  • Can i take clindamycin and coreg if needed for an abcess tooth?
    Blood and puss on my left third in top tooth when pressure is applied to the cheek area.
    Reply
  • Can high dose of neurontin cause skin rash on face?
    Have been Taking 3000 mg Neurontin per day for migraine treatment for aprox 3 months and have recently developed unexplained rash on face.
    Reply

More questions for: Toothache, Rash

You may be interested at these reviews (Write a review):

  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
    Reply
  • Salonpas patch relieve my toothache
    I used to slap Salonpas Plaster on my cheek in emergency before going to my dentist. So far, it did better to relieve my toothache. Simply wash my skin with soap and water and dry it well, then place the plaster on the aching spot and press it into the skin until it sticks. Based on my experience, this plaster should be worn for three days. In extreme cases, a second one may be applied. I always satisfied using this plaster
    Reply
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
    Reply

More reviews for: Toothache, Rash

Comments from related drug studies (Check your drugs):

  • not itchy. appears on stomach, sides, back, chest & hips. noticed after a painful bowel movement due to anal fissure. also ate random selection of food at buffer a couple hours prior. very light red. ability to "write on skin" (noticed when itching occured). not sure if itching was due to anxiety of ...
    Reply
  • had a procedure to melt and remove fat from abdomen ... used versed IV as anaesthesia, wasn't very effective, had a lot of pain and memory of procedure. Rash developed on my face around mouth, nose, and eyes ... getting worse over past 18 months.
    Reply
  • I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
    Reply
  • A. This is a long story. Over two weeks ago I accidentally knocked the scab off a nearly healed cut on my left shin, that had come from the dishwasher door hitting it. In retrospect it had taken a little longer to heal than I would have expected. When the scab fell off, the area under the scab app ...
    Reply
  • Facial rashers developed 2 days after 2nd week of orencia injection. Still dealing with the rashes 3 weeks after it started. Had to be given kenalog injection and have to wait out for rashes to go away:(
    Reply

More related studies for: Toothache, Rash

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.